# SDR AALA202304119753

- Difficulty date: April 10, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- Aircraft time: 62,189 hours, 26,161 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L ENTRY DOOR GIRT BAR RETAINING CLIP IS LOOSE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
